# SDR SWAA2021100517048

- Difficulty date: September 12, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Delaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT CORNER SKIN LIFTED ; / [01] REMOVED 1 EA FASTENER ON L1 DOOR AFT CORNER OUTER SKIN FOR REWORK AND NDT PER B-737-7 SRM 51-40-02-0G-0; [02] VERIFIED REMOVAL.; [03] REWORKED AND STRAIGHTENED AFT CORNER SKIN PER BAC5300-2 STEP 8.2.1; [04] VERIFIED REWORK; OK; [05] PERFORMED HFEC ON REWORKED AREA IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600;B/C 166316;CALIB.DUE-10/21]; [06] PERFORMED HFEC ROTO ON OPEN FASTENER HOLE AT REWORKED AREA IAW NDTM PART 6;51-00-00 PROCEDURE 16. NO CRACKS. [NORTEC 600;B/C 166316;CALIB.DUE-10/21]; [07] PERFORMED COUNTERSINK INSPECTION ON OPEN FASTENER HOLE AT REWORKED AREA IAW NDTM PART 6;53-30-00;PROCEDURE 3.NO CRACKS. [NORTEC 600;B/C 166316;CALIB.DUE-10/21]; [08] OK TO INSTALL PREVIOUSLY REMOVED FASTENER.; [09] INSTALLED FASTENER PREVIOUSLY REMOVED FOR ACCESS ON STEP 1 PER B-737-7 SRM 51-40-02-0G-0.; [10] OK TO APPLY ALODINE AND PRIMER.; [11] APPLIED ALODINE PER B-737-7 SRM 51-20-01-0G-0 APPLIED PRIMER PER B-737-7 AMM 51-21-72-370-804; [12] VERIFIED TREAT AND PRIME APPLICATION; [13] OK TO APPLY TOP COAT; [14] APPLIED TOP COAT PER B-737-7 AMM 51-21-73-370-801; [15] VERIFIED TOP COAT APPLICATION
